Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/7666
Title: A consistency result on thin-tall superatomic Boolean algebras
Author: Martínez Alonso, Juan Carlos
Keywords: Teoria de conjunts
Àlgebra de Boole
Set theory
Boolean algebras
Issue Date: 1992
Publisher: American Mathematical Society
Note: Reproducció digital del document publicat en format paper, proporcionada per JSTOR http://www.jstor.org/stable/2159270
It is part of: Proceedings of the American Mathematical Society, 1992, vol. 115, núm. 2, p. 473-477.
URI: http://hdl.handle.net/2445/7666
ISSN: 1088-6826
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
74509.pdf616.1 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.